# SDR SIMA2019103121006

- Difficulty date: January 21, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 47,048 hours, 39,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #5 EMERGENCY LITE STRIP ACFT SIDE HAS DAMAGED WIRE-C/A-COMPLETE:REPLACED LH #5 EMERGENCY LITE STRIP ACFT SIDE DAMAGED WIRE IAW EMB145 SWPM 20-21-00. SEE NRTC E692589 FOR OPS CHECK DUE
